RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1430–1432 (Mi de10025)  

Short Communications

Asymptotic representation of solutions of ordinary differential equations with two parameters

É. G. Orudzhev

Khazar University

Full text: PDF file (402 kB)

English version:
Differential Equations, 1999, 35:10, 1454–1457

Bibliographic databases:
UDC: 517.928
Received: 07.05.1998

Citation: É. G. Orudzhev, “Asymptotic representation of solutions of ordinary differential equations with two parameters”, Differ. Uravn., 35:10 (1999), 1430–1432; Differ. Equ., 35:10 (1999), 1454–1457

Citation in format AMSBIB
\Bibitem{Oru99}
\by \'E.~G.~Orudzhev
\paper Asymptotic representation of solutions of ordinary differential equations with two parameters
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1430--1432
\mathnet{http://mi.mathnet.ru/de10025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757724}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1454--1457


Linking options:
  • http://mi.mathnet.ru/eng/de10025
  • http://mi.mathnet.ru/eng/de/v35/i10/p1430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019